# SDR SWAA2013062417452

- Difficulty date: June 20, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 32,454 hours, 20,889 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 5914489
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL SEEPING FROM TOP OF RT WING OUT OF INBOARD FUEL TANK ACCESS PANEL.  TORQUED FUEL TANK ACCESS PANEL IAW TRA17-28-TR00148.
